Alert archive / Kentucky / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 53, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 11, 2008, 2:45 AM CDT for Green County, Hart County, Larue County, Kentucky. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2008, 2:45 AM CDT (07:45 UTC)
- Expired
- Apr 11, 2008, 3:15 AM CDT
- In force
- 30 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
Counties Green County, KY, Hart County, KY, Larue County, KY
The radar
The Louisville radar (KLVX), 63 km from the middle of the area, began a volume at 07:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.8 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1649 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 110745
SVRLMK
KYC087-099-123-110815-
/O.NEW.KLMK.SV.W.0053.080411T0745Z-080411T0815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
245 AM CDT FRI APR 11 2008
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LARUE COUNTY IN NORTH CENTRAL KENTUCKY...
NORTHWESTERN GREEN COUNTY IN SOUTH CENTRAL KENTUCKY...
EASTERN HART COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 315 AM CDT/415 AM EDT/...
* AT 342 AM EDT/242 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES WEST OF
HODGENVILLE TO 10 MILES SOUTH OF HODGENVILLE TO 27 MILES SOUTH OF
HODGENVILLE...AND MOVING NORTHEAST AT 76 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MONROE AND CREAL BY 250 AM CDT...
SUMMERSVILLE AND ALLENDALE BY 255 AM CDT...
EXCESSIVE LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING THE TELEPHONE
UNLESS IT IS AN EMERGENCY.
LAT...LON 3738 8582 3746 8590 3750 8589 3770 8571
3758 8560 3755 8563 3751 8555 3746 8554
3747 8559 3744 8560 3738 8552 3726 8550
3715 8587
TIME...MOT...LOC 0745Z 236DEG 66KT 3765 8586 3745 8569
3722 8577
$$
AL1 follow-up statement
000
WWUS53 KLMK 110807
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
406 AM EDT FRI APR 11 2008
KYC087-099-123-110816-
/O.EXP.KLMK.SV.W.0053.000000T0000Z-080411T0815Z/
LARUE KY-GREEN KY-HART KY-
306 AM CDT FRI APR 11 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HART...NORTHWESTERN
GREEN AND LARUE COUNTIES EXPIRES AT 315 AM CDT/415 AM EDT/...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. HOWEVER...GUSTY WINDS AND DANGEROUS LIGHTNING WILL CONTINUE IN
THE AREA. IF YOU RECEIVED DAMAGING WINDS...PLEASE REPORT THIS TO THE
NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT.
LAT...LON 3738 8582 3746 8590 3750 8589 3770 8571
3758 8560 3755 8563 3751 8555 3746 8554
3747 8559 3744 8560 3738 8552 3726 8550
3715 8587
TIME...MOT...LOC 0806Z 236DEG 66KT 3786 8545 3766 8529
3743 8537
$$
ALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 2:39 AM CDT, 6 minutes earlier.
Area forecast discussion, Apr 11, 2:39 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 339 AM EDT FRI APR 11 2008 .SHORT TERM (TODAY THROUGH SATURDAY)... ...SEVERE WEATHER THREAT TO CONTINUE THIS MORNING AND THEN ANOTHER SHOT OF SEVERE WEATHER AGAIN THIS AFTERNOON EAST OF I-65... 7Z RADAR TRENDS SHOWING STRONG STORMS OVER FORECAST AREA (FA) WITH A FEW SEVERE STORMS IN SOUTH CENTRAL KENTUCKY. EXPECT THE THREAT FOR SEVERE STORMS TO CONTINUE ALONG THE PREFRONTAL TROUGH MAINLY OVER THE KENTUCKY COUNTIES. THERE HAS ALSO BEEN SOME FLASH FLOODING AND SOME FLOOD ADVISORIES ISSUED OVER OUR SW INDIANA COUNTIES. EXPECT THAT ANY FLOODING THREAT IN THESE COUNTIES WILL SOON BE COMING TO AN END SOON HOWEVER AS STORMS ARE MOVING EAST OF THE AREA. THE CURRENT LINE OF STORMS SHOULD CONTINUE TO REMAIN STRONG THROUGH 12Z WITH A SLIGHT SEVERE THREAT TO CONTINUE. THE MAIN THREAT WOULD BE DAMAGING WINDS. THEN WE SHOULD HAVE A LULL IN ACTIVITY AFTER THIS LINE GETS THROUGH UNTIL THIS AFTERNOON. AS THE COLD FRONT APPROACHES...A NEW LINE OF STORMS IS EXPECTED TO DEVELOP THIS AFTERNOON ALONG THIS FEATURE. THERE IS A CHANCE THAT STORMS WOULD BE SEVERE...HOWEVER THIS SHOULD IMPACT MAINLY AREAS EAST OF I-65. THE MAIN THREAT FROM THESE STORMS WILL AGAIN BE DAMAGING WINDS ALTHOUGH MARGINALLY SEVERE HAIL IS POSSIBLE. THE FRONT SHOULD BE EAST OF THE FA BY 0Z TO 3Z TONIGHT ENDING PRECIP ALTHOUGH WINDS WILL REMAIN QUITE STRONG. COULD SEE GUSTS UP TO 35 TO 40 MPH THIS AFTERNOON AND EVENING. .LONG TERM (SATURDAY THROUGH THURSDAY)... PREVIOUS LONG TERM DISCUSSION WAS USED DUE TO ON-GOING SEVERE WEATHER: SATURDAY THROUGH MONDAY... MAIN CONCERN FOR THE LONGER TERM WITH SHOWERS OCCURRING IN THE MOISTURE WRAPPING AROUND THE UPPER LEVEL LOW THAT WILL SPREAD ACROSS SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY SATURDAY INTO MONDAY. AFTER THE COLD FRONT PUSHES THROUGH LATE FRIDAY AFTERNOON...COOLER AIR WILL BEGIN TO FLOW INTO THE LOWER OHIO VALLEY. IN ADDITION DRIER AIR WILL BRING A TEMPORARY END TO THE SHOWERS FOR PARTS OF FRIDAY NIGHT. EXPECT THE DRY SLOT TO REMAIN OVER MUCH OF THE AREA FRIDAY NIGHT AND INTO THE FIRST PART OF SATURDAY MORNING. HOWEVER AS THE UPPER TROUGH ROTATES SOUTH TOWARD THE OHIO RIVER SATURDAY MORNING...CLOUDS WILL INCREASE AND SCATTERED SHOWERS WILL ONCE AGAIN DEVELOP DURING THE AFTERNOON AND EVENING HOURS. THE SHOWERS WILL DECREASE SOME DURING THE OVERNIGHT HOURS BUT A SECOND TROUGH WILL TRIGGER AND INCREASE IN SHOWERS ON SUNDAY. THIS UPPER LEVEL SYSTEM WILL SLOWLY EXIT THE REGION ON MONDAY. TEMPERATURES ON SATURDAY WILL BE NOTICEABLY COOLER THAN FRIDAY/S MILD READINGS...WITH HIGHS ON SATURDAY ONLY IN THE LOWER AND MID 50S. BRISK NORTHWEST WINDS OF 15 TO 25 MPH WILL MAKE THE AIR FEEL EVEN COLDER. HIGH TEMPERATURES WILL HOVER AROUND 50 DEGREES AGAIN SUNDAY AND MONDAY WITH MORNING LOWS IN THE MID 30S. MONDAY NIGHT THROUGH THURSDAY... HIGH PRESSURE WILL BUILD INTO THE AREA MONDAY NIGHT AND TUESDAY AND WILL GRADUALLY TRACK EAST ACROSS CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA. THE HIGH WILL SETTLE OFF THE GEORGIA AND CAROLINA COAST ON THURSDAY AND THIS SHOULD KEEP THE LOWER OHIO VALLEY DRY FOR SEVERAL DAYS. TEMPERATURES WILL BE COOL THE BEGINNING OF THE WEEK WITH TEMPERATURES WARMING BACK INTO THE MID 60S TO LOWER 70S BY THURSDAY. && .AVIATION (06Z TAFS)... MAIN TAF CONCERN WILL BE LINE OF CONVECTION ALONG PREFRONTAL TROUGH JUST TO THE WEST OF TAF SITES. THIS CONVECTION SHOULD BE AT BWG AROUND 7Z TO 10Z...SDF 8Z TO 11Z...AND LEX 9Z TO 12Z. EXPECT STRONG POSSIBLY SEVERE THUNDERSTORMS WITH THIS LINE WITH MVFR CIGS AND VSBYS IN THE TSTORMS. THERE WILL BE A BRIEF PERIOD OF VFR CIGS AND VSBYS AFTER THIS LINE GETS THROUGH NEAR DAWN...BUT ANOTHER LINE OF STRONG POSSIBLY SEVERE STORMS WILL DEVELOP AND MOVE THROUGH THE TAF SITES TOMORROW AFTERNOON ALONG A COLD FRONT. MVFR RESTRICTIONS WILL BE POSSIBLE AGAIN WITH THESE STORMS. AS FAR AS WINDS GO...EXPECT GUSTY GRADIENT WINDS TONIGHT AHEAD OF THE TROUGH. WILL ALSO INCLUDE LLWS AS A GOOD JET GETS GOING THIS MORNING. GRADIENT WINDS WILL AGAIN BE GUSTY UP TO 30 TO 35 KTS TOMORROW AFTERNOON. SEVERE WIND GUSTS WILL BE POSSIBLE ALONG THE THE TWO WAVES OF STORMS EXPECTED. WILL HANDLE WITH TEMPOS AS THE STORMS GET CLOSER. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM...AML LONG TERM....MBS AVIATION.....AML
Hazardous weather outlook, Apr 10, 10:00 PM CDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1100 PM EDT THU APR 10 2008 INZ076>079-083-084-089>092-KYZ023>034-038-045-053-061>063-070>074- 110845- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-SPENCER KY- NELSON KY-LARUE KY-BUTLER KY-EDMONSON KY-HART KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- 1100 PM EDT THU APR 10 2008 /1000 PM CDT THU APR 10 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A LINE OF STRONG AND ISOLATED SEVERE THUNDERSTORMS WILL MOVE ACROSS CENTRAL KENTUCKY DURING THE EARLY MORNING HOURS. DESPITE MARGINAL INSTABILITY...LOW AND MID LEVEL WINDS ARE STRONG. DAMAGING WINDS AND MARGINALLY SEVERE HAIL WILL BE THE MAIN THREATS. ANY THUNDERSTORMS WILL ALSO PRODUCE HEAVY RAINFALL AND DANGEROUS LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A SECOND ROUND OF STRONG TO SEVERE STORMS WILL BE POSSIBLE DURING THE DAY ON FRIDAY. THE BEST CHANCE OF SEVERE STORMS WILL GENERALLY BE EAST OF INTERSTATE 65. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING WINDS. IN ADDITION...MARGINALLY SEVERE HAIL...DANGEROUS LIGHTNING...AND BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT INSTANCES OF HAIL OR HIGH WINDS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE TONIGHT AND FRIDAY. KYZ035>037-039>043-046>049-054>057-064>067-075>078-081-082-110845- FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY- GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- 1100 PM EDT THU APR 10 2008 /1000 PM CDT THU APR 10 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A COLD FRONT WILL APPROACH THE REGION TOWARD FRIDAY MORNING. A LINE OF STRONG THUNDERSTORMS IS EXPECTED TO FORM...WITH GUSTY WINDS AND SMALL HAIL BEING THE MAIN THREATS. ANY THUNDERSTORM WILL ALSO PRODUCE HEAVY RAINFALL AND DANGEROUS LIGHTNING. THE BEST CHANCE FOR STORMS WILL BE OVERNIGHT...MAINLY AFTER 2 AM EDT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ANOTHER ROUND OF STRONG TO SEVERE STORMS WILL BE POSSIBLE DURING THE DAY ON FRIDAY. THE BEST CHANCE OF SEVERE STORMS WILL GENERALLY BE EAST OF INTERSTATE 65. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING WINDS. IN ADDITION...MARGINALLY SEVERE HAIL... DANGEROUS LIGHTNING...AND BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT INSTANCES OF HAIL OR HIGH WINDS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE TONIGHT AND FRIDAY. JSD
In the hours before
Special weather statement, Apr 11, 12:32 AM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 132 AM EDT FRI APR 11 2008 KYZ070-110600- LOGAN- 1232 AM CDT FRI APR 11 2008 ...STRONG LINE OF STORMS TO AFFECT LOGAN COUNTY... AT 1232 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ACROSS TODD AND MUHLENBERG COUNTIES AND MOVING NORTHEAST AT 60 MPH. OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE MILES...SMALL PEA SIZE HAIL...AND GUSTY WINDS OF AROUND 40 TO 45 MPH... ARE EXPECTED WITH THIS STORM AS IT MOVES TOWARDS RUSSELLVILLE. THIS STORM WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 4 AND 7. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. 04
Special weather statement, Apr 11, 1:02 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 202 AM EDT FRI APR 11 2008 KYZ024-027-062-071-072-110730- BRECKINRIDGE-EDMONSON-GRAYSON-SIMPSON-WARREN- 102 AM CDT FRI APR 11 2008 ...STRONG STORMS TO AFFECT PORTIONS OF CENTRAL KENTUCKY THIS MORNING... AT 1259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF HARTFORD TO 6 MILES NORTHEAST OF MORGANTOWN TO 6 MILES EAST OF RUSSELLVILLE...AND MOVING NORTHEAST AT 45 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH... ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR LEITCHFIELD BY 125 AM CDT. NEAR BROWNSVILLE BY 140 AM CDT. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. MJ
Local storm report, Apr 11, 1:48 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
248 AM EDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 AM FLASH FLOOD PAOLI 38.56N 86.47W
04/11/2008 ORANGE IN LAW ENFORCEMENT
WATER OVER STATE ROUTE 56 FROM 545 EAST TO THE ORANGE
COUNTY LINE.
&&
NFOSTERLocal storm report, Apr 11, 2:00 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
300 AM EDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 AM TSTM WND DMG RUSSELLVILLE 36.84N 86.89W
04/11/2008 LOGAN KY LAW ENFORCEMENT
TREE FELL OVER ON TO HOUSE IN RUSSELVILLE.
&&
NFOSTERSpecial weather statement, Apr 11, 2:30 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 330 AM EDT FRI APR 11 2008 KYZ027-028-053-062>064-074-110800- BARREN-EDMONSON-GRAYSON-GREEN-HARDIN-HART-LARUE- 230 AM CDT FRI APR 11 2008 ...STRONG THUNDERSTORMS PRODUCING EXCESSIVE LIGHTNING AND GUSTY WINDS... AT 225 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LEITCHFIELD...TO MAMMOTH CAVE...AND TO 11 MILES WEST OF GLASGOW...MOVING NORTHEAST AT 55 MPH. CONTINUOUS DEADLY CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH... ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR PRICEVILLE BY 235 AM CDT. NEAR MUNFORDVILLE AND UNO BY 240 AM CDT. NEAR UPTON BY 345 AM EDT. NEAR SONORA BY 350 AM EDT. NEAR TONNIEVILLE BY 355 AM EDT. MOVE INDOORS IF POSSIBLE BECAUSE OF THE EXCESSIVE AND CONTINUOUS LIGHTNING. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. AL
Local storm report, Apr 11, 2:45 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 AM EDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM HAIL 10 N BOWLING GREEN 37.12N 86.44W
04/11/2008 E0.75 INCH WARREN KY PUBLIC
&&
NFOSTERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 1:32 AM CDT | Severe Thunderstorm Warning | LMK | Logan | 43 min |
| Apr 11, 1:51 AM CDT | Severe Thunderstorm Warning | LMK | Simpson, Warren | 24 min |
| Apr 11, 2:13 AM CDT | Severe Thunderstorm Warning | LMK | Edmonson | 32 min |
| Apr 11, 9:36 AM CDT | River Flood Warning | LMK | Butler, Warren | 47 hr |
| Apr 11, 12:06 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 39 min |
| Apr 11, 12:23 PM CDT | Tornado Warning | LMK | Clinton, Cumberland, Monroe, Russell | 35 min |
| Apr 11, 1:22 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland | 23 min |
| Apr 11, 1:32 PM CDT | Flash Flood Warning | LMK | Clinton, Cumberland, Monroe, Russell | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.